# SDR DALA2015122607721

- Difficulty date: December 24, 2015
- Submitted: December 26, 2015
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 70,099 hours, 52,158 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 10,000 ACFT TOOK LIGHTNING STRIKE, SUSPECT RT SIDE RADOME.  REPAIRED MULTIPLE LIGHTNING STRIKES RT SIDE FUSELAGE BS 36 THRU BS 408 IAW SRM 53-04.
